Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/5797

Title: On robust stability of time-variant discrete-time nonlinear systems with bounded parameter perturbations
Authors: Mandic, Danilo P.
Chambers, Jonathon
Keywords: Convergence
Nonlinear systems
Polytopes
Stability
Issue Date: 2000
Publisher: © IEEE
Citation: MANDIC, D.P. and CHAMBERS, J.A., 2000. On robust stability of time-variant discrete-time nonlinear systems with bounded parameter perturbations. IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, 47(2), pp. 185 - 188
Abstract: The upper and lower bounds for asymptotic stability (AS) of a time-variant discrete-time nonlinear system with bounded parameter perturbations are provided. The analysis is undertaken for a class of nonlinear relaxation systems with the saturation nonlinearity of sigmoid type. Based upon the theory of convex polytopes and underlying linear relaxation equation, the bounds of the stability region for such a nonlinear system are derived for every time instant
Description: This article was published in the journal IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, [© IEEE] and is also available at: http://ieeexplore.ieee.org/. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Version: Published
DOI: 10.1109/81.828571
URI: https://dspace.lboro.ac.uk/2134/5797
ISSN: 1057-7122
Appears in Collections:Published Articles (Mechanical, Electrical and Manufacturing Engineering)

Files associated with this item:

File Description SizeFormat
mandic3.pdf115.73 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.